MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 404627
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The returned device data have been analyzed.There was no indication of a device malfunction.The morphology of the heart signals observed in the available iegms from (b)(6) 2021 shows weaker and weaker signals indicating a dying heart.Based on the data available for analysis the icd functioned and provided therapy as expected.Regarding the time discrepancy mentioned in the complaint description, the available data indicate that the programmer devices used during the follow-ups on (b)(6) 2021 and on (b)(6) 2021 might have had a wrong time.In summary, there was no indication of an icd malfunction.
 
Event or Problem Description
It was reported that the patient expired on (b)(6) 2021.Shocks were delivered earlier the same evening, but it is unclear if the device clock was accurate at the time shocks were delivered.Based on the data analysis, this event is reportable.

Brand Name
INTICA 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key12656281
Report Number1028232-2021-05729
Device Sequence Number4479964
Product Code NIK
UDI-Device Identifier04035479142148
UDI-Public04035479142148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number404627
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR